# SDR FDEA201011264491

- Difficulty date: November 26, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- Engine: Rroyce RB211*
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Slat
- Component: Slat, Boeing
- Component part number: 114N300265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR5 SLAT T/E LOWER SURFACE OTBD CORNER SIDE DELAMINATED.  REPAIRED NR 5 SLAT IAW SRM 51-70-06.   MAJOR REPAIR.
